# SDR DXTA200601581

- Difficulty date: August 28, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N361QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600361
- Aircraft time: 10,060 hours, 8,088 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Condition: Dirty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

UPON LIFT OFF, LANDING GEAR HANDLE WOULD NOT RELEASE FROM DOWNLOCK POSITION, FLIGHT TIME CLOCKS AND TRANSPONDER DID NOT WORK AS WELL.  PERFORMED LANDING GEAR RETRACTION 10 TIMES.  CHECKED CONDITION OF SQUAT SWITCHES AND ASSOCIATED WIRING AND CONNECTORS.  CHECK OK.  TRANSPONDER REPLIES WHEN SQUAT SWITCH IS IN AIR MODE, DOES NOT REPLY IN GROUND MODE.  CLEANED SWITCHES OFF.  COULD NOT DUPLICATE ON GROUND.  WORK DONE IAW CE560 MM 32-01-00-710.
